# SDR 2008UALA03767

- Difficulty date: July 7, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 34,993 hours, 9,851 cycles
- Engine: Pwa PW4056
- Engine time: 36,067 hours, 5,374 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Warning Message
- Location: Engine Oil
- Part time: 36,067 hours, 5,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG OIL FILTER MSG APPEARED AFTER ENG START.  MSG CLEARED WITHOUT ANY FLIGHT CREW ACTION.  RETURNED TO BLOCKS.  MAINTENANCE REPLACED THE MAIN OIL FILTER PER AMM 79-21-05.  NO METAL FOUND.  FLIGHT TOOK AN 84 MINUTE DELAY.   PROBLEM DID NOT RECUR.
